The Hyodo-Kato theorem for rational homotopy typesReportar como inadecuado

The Hyodo-Kato theorem for rational homotopy types - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Reference: Kim, M and Hain, RM, (2005). The Hyodo-Kato theorem for rational homotopy types. Mathematical Research Letters, 12 (2), 155–169.Citable link to this page:


The Hyodo-Kato theorem for rational homotopy types

Abstract: The Hyodo-Kato theorem relates the De Rham cohomology of a variety over a local field with semi-stable reduction to the log crystalline cohomology of the special fiber. In this paper we prove an analogue for rational homotopy types. In particular, this gives a comparison isomorphism for fundamental groups.

Peer Review status:Peer reviewedPublication status:PublishedVersion:Accepted ManuscriptNotes:This is the author's accepted manuscript version. Final publication is available via

Bibliographic Details

Publisher: International Press

Publisher Website:

Journal: Mathematical Research Letterssee more from them

Publication Website:

Issue Date: 2005


Urn: uuid:6e607d8c-d8eb-4850-bc42-11dfadb4e29a

Source identifier: 308894

Eissn: 1945-001X


Issn: 1073-2780 Item Description

Type: Journal article;

Version: Accepted ManuscriptKeywords: math.NT math.NT math.AG 14G40 Tiny URL: pubs:308894


Autor: Kim, M - institutionUniversity of Oxford Oxford, MPLS, Mathematical Institute - - - Hain, RM - - - - Bibliographic Details Publis



Documentos relacionados